# SDR U2RA201511180001

- Difficulty date: October 21, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT SIGNS IN THE AFT GALLEY AT BS 1664 ARE INOPERATIVE.  FOUND CONNECTOR D78 NOT PROPERLY SEATED.  SECURED CONNECTOR D78.  PERFOMED SATISFACTORY OPS TEST OF EMERGENCY EXIT SIGNS AT AFT GALLEY IAW AMM 33-51-00.
